# SDR ASAA0140182

- Difficulty date: December 18, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871132
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CRACK ON FORWARD GALLEY DOOR LOWER HINGE CUT OUT.  REPAIRED IAW EA.  (M)
